Back
 IJMNTA  Vol.5 No.1 , March 2016
Exact Traveling Wave Solutions for the (1 + 1)-Dimensional Compound KdVB Equation via the Novel (G'/G)-Expansion Method
Abstract: In this work, while applying a new and novel (G'/G)-expansion version technique, we identify four families of the traveling wave solutions to the (1 + 1)-dimensional compound KdVB equation. The exact solutions are derived, in terms of hyperbolic, trigonometric and rational functions, involving various parameters. When the parameters are tuned to special values, both solitary, and periodic wave models are distinguished. State of the art symbolic algebra graphical representations and dynamical interpretations of the obtained solutions physics are provided and discussed. This in turn ends up revealing salient solutions features and demonstrating the used method efficiency.
Cite this paper: Alam, M. and Belgacem, F. (2016) Exact Traveling Wave Solutions for the (1 + 1)-Dimensional Compound KdVB Equation via the Novel (G'/G)-Expansion Method. International Journal of Modern Nonlinear Theory and Application, 5, 28-39. doi: 10.4236/ijmnta.2016.51003.
References

[1]   [1] Salas, A.H. and Gomez, C.A. (2010) Application of the Cole-Hopf Transformation for Finding Exact Solutions to Several Forms of the Seventh-Order KdV Equation. Mathematical Problems in Engineering, 2010, Article ID: 194329.
http://dx.doi.org/10.1155/2010/194329

[2]   Bock, T.L. and Kruskal, M.D. (1979) A Two-Parameter Miura Transformation of the Benjamin-One Equation. Physics Letters A, 74, 173-176.
http://dx.doi.org/10.1016/0375-9601(79)90762-X

[3]   Wazwaz, A.M. (2012) Multiple-Soliton Solutions for a (3 + 1)-Dimensional Generalized KP Equation. Communications in Nonlinear Science and Numerical Simulation, 17, 491-495.
http://dx.doi.org/10.1016/j.cnsns.2011.05.025

[4]   Hafez, M.G. and Alam, M.N. (2015) Exact Solutions for Some Important Nonlinear Physical Models via (2 + 1)-Dimensional Sine-Gordon Equation, (2 + 1)-Dimensional Sinh-Gordon Equation, DBM Equation and TBM Equations. Asian Journal of Mathematics and Computer Research, 5, 157-174.

[5]   Alam, M.N., Hafez, M.G., Akbar, M.A. and Roshid, H.O. (2015) Exact Solutions to the (2 + 1)-Dimensional Boussinesq Equation via exp(Φ(η))-Expansion Method. Journal of Scientometric Research, 7, 1-10.
http://dx.doi.org/10.3329/jsr.v7i3.17954

[6]   Hatez, M.G., Alam, M.N. and Akbar, M.A. (2014) Application of the -Expansion Method to Find Exact Solutions for the Solitary Wave Equation in an Unmagnatized Dusty Plasma. World Applied Sciences Journal, 32, 2150-2155.

[7]   Belgacem, F.B.M., Karaballi, A.A. and Kalla, S.L. (2003) Analytical Investigations of the Sumudu Transform and Applications to Integral Production Equations. Mathematical Problems in Engineering, 2003, 103-118.
http://dx.doi.org/10.1155/S1024123X03207018

[8]   Belgacem, F.B.M. (2006) Introducing and Analyzing Deeper Sumudu Properties. Nonlinear Studies, 13, 23-41.

[9]   Belgacem, F.B.M. (2010) Sumudu Transform Applications to Bessel Functions and Equations. Applied Mathematical Sciences, 4, 3665-3686.

[10]   Belgacem, F.B.M. and Karaballi, A.A. (2006) Sumudu Transform Fundamental Properties Investigations and Applications. Journal of Applied Mathematics and Stochastic Analysis, 2006, Article ID: 91083.
http://dx.doi.org/10.1155/JAMSA/2006/91083

[11]   Bulut, H., Baskonus, H.M. and Tuluce, S. (2012) Homotopy Perturbation Sumudu Transform Method for One-Two-Three Dimensional Initial Value Problems. e-Journal of New World Sciences Academy, 7, 55-65.

[12]   Bulut, H., Baskonus, H.M. and Tuluce, S. (2012) The Solution of Wave Equations by Sumudu Transform Method. Journal of Advanced Research in Applied Mathematics, 4, 66-72.
http://dx.doi.org/10.5373/jaram.1317.021812

[13]   Bulut, H., Baskonus, H.M. and Tuluce, S. (2012) The Solutions of Partial Differential Equations with Variable Coefficient by Sumudu Transform Method. AIP Conference Proceedings, 1493, 91-95.
http://dx.doi.org/10.1063/1.4765475

[14]   Bulut, H., Baskonus, H.M. and Tuluce, S. (2013) Homotopy Perturbation Sumudu Transform Method for Heat Equations. Mathematics in Engineering, Science and Aerospace (MESA), 4, 49-60.

[15]   Chen, Y., Wang, Q. and Li, B. (2004) A Series of Soliton-Like and Double-Like Periodic Solutions of a (2 + 1)-Dimensional Asymmetric Nizhnik-Novikov-Vesselov Equation. Communications in Theoretical Physics, 42, 655-660.
http://dx.doi.org/10.1088/0253-6102/42/5/655

[16]   Yomba, E. (2006) The Modified Extended Fan Sub-Equation Method and Its Application to the (2 + 1)-Dimensional Broer-Kaup-Kupershmidt Equation. Chaos, Solitons & Fractals, 27, 187-196.
http://dx.doi.org/10.1016/j.chaos.2005.03.021

[17]   Motsa, S.S., Sibanda, P. and Shateyi, S. (2010) A New Spectral-Homotopy Analysis Method for Solving a Nonlinear Second Order BVP. Communications in Nonlinear Science and Numerical Simulation, 15, 2293-2302.
http://dx.doi.org/10.1016/j.cnsns.2009.09.019

[18]   Motsa, S.S., Sibanda, P., Awad, F.G. and Shateyi, S. (2010) A New Spectral-Homotopy Analysis Method for the MHD Jeffery-Hamel Problem. Computers & Fluids, 39, 1219-1225.
http://dx.doi.org/10.1016/j.compfluid.2010.03.004

[19]   Gardner, L.R., Gardner, G.A. and Dogan A. (1996) A Least-Squares Finite Element Scheme for RLW Equation. Communications in Numerical Methods in Engineering, 12, 795-804.
http://dx.doi.org/10.1002/(SICI)1099-0887(199611)12:11<795::AID-CNM22>3.0.CO;2-O

[20]   Alam, M.N. and Akbar, M.A. (2013) Exact Traveling Wave Solutions of the KP-BBM Equation by Using the New Approach of Generalized (G’/G)-Expansion Method. SpringerPlus, 2, 617.
http://dx.doi.org/10.1186/2193-1801-2-617

[21]   Alam, M.N., Akbar, M.A. and Mohyud-Din, S.T. (2014) General Traveling Wave Solutions of the Strain Wave Equation in Microstructured Solids via the New Approach of Generalized (G’/G)-Expansion Method. Alexandria Engineering Journal, 53, 233-241.
http://dx.doi.org/10.1016/j.aej.2014.01.002

[22]   Alam, M.N. and Akbar, M.A. (2014) The New Approach of Generalized (G’/G)-Expansion Method for Nonlinear Evolution Equations. Ain Shams Engineering Journal, 5, 595-603.
http://dx.doi.org/10.1016/j.asej.2013.12.008

[23]   Alam, M.N. and Akbar, M.A. (2014) Traveling Wave Solutions for the mKdV Equation and the Gardner Equation by New Approach of the Generalized (G’/G)-Expansion Method. Journal of the Egyptian Mathematical Society, 22, 402-406.
http://dx.doi.org/10.1016/j.joems.2014.01.001

[24]   Zhang, J., Jiang, F. and Zhao, X. (2010) An Improved (G’/G)-Expansion Method for Solving Nonlinear Evolution Equations. International Journal of Computer Mathematics, 87, 1716-1725.
http://dx.doi.org/10.1080/00207160802450166

[25]   Inc, M. and Evans, D.J. (2004) On Traveling Wave Solutions of Some Nonlinear Evolution Equations. International Journal of Computer Mathematics, 8, 191-202.
http://dx.doi.org/10.1080/00207160310001603307

[26]   Hu, J.L. (2004) A New Method of Exact Traveling Wave Solution for Coupled Nonlinear Differential Equations. Physics Letters A, 322, 211-216.
http://dx.doi.org/10.1016/j.physleta.2004.01.074

[27]   Fan, E.G. (2000) Extended Tanh-Function Method and Its Applications to Nonlinear Equations. Physics Letters A, 277, 212-218.
http://dx.doi.org/10.1016/S0375-9601(00)00725-8

[28]   El-Wakil, S.A. and Abdou M.A. (2007) New Exact Travelling Wave Solutions Using Modified Extended Tanh-Function Method. Chaos, Solitons & Fractals, 31, 840-852.
http://dx.doi.org/10.1016/j.chaos.2005.10.032

[29]   Alam, Md.N. and Belgacem, F.B.M. (2016) New Generalized (G’/G)-Expansion Method Applications to Coupled Konno-Oono Equation. Advances in Pure Mathematics, 6, 168-179.
http://dx.doi.org/10.4236/apm.2016.63014

[30]   Alam M.N., Akbar, M.A. and Mohyud-Din, S.T. (2014) A Novel (G’/G)-Expansion Method and Its Application to the Boussinesq Equation. Chinese Physics B, 23, Article ID: 020203.
http://dx.doi.org/10.1088/1674-1056/23/2/020203

[31]   Alam, M.N., Hafez, M.G., Belgacem, F.B.M. and Akbar, M.A. (2015) Applications of the Novel (G’/G)-Expansion Method to Find New Exact Traveling Wave Solutions of the Nonlinear Coupled Higgs Field Equation. Nonlinear Studies, 22, 613-633.

[32]   Alam, M.N., Belgacem, F.B.M. and Akbar, M.A. (2015) Analytical Treatment of the Evolutionary (1 + 1)-Dimensional Combined KdV-mKdV Equation via the Novel (G’/G)-Expansion Method. Journal of Applied Mathematics and Physics, 3, 1571-1579.
http://dx.doi.org/10.4236/jamp.2015.312181

[33]   Alam, M.N., Belgacem, F.B.M. (2015) Application of the Novel (G’/G)-Expansion Method to the Regularized Long Wave Equation. Waves, Wavelets and Fractals, 1, 51-67.
http://dx.doi.org/10.1515/wwfaa-2015-0006

[34]   Alam, M.N. and Akbar, M.A. (2014) Traveling Wave Solutions of the Nonlinear (1 + 1)-Dimensional Modified Benjamin-Bona-Mahony Equation by Using Novel (G’/G)-Expansion Method. Physical Review & Research International, 4, 147-165.

[35]   Bulut, H., Baskonus, H.M. and Tuluce, S. (2014) On the Solution of Nonlinear Time-Fractional Generalized Burgers Equation by Homotopy Analysis Method and Modified Trial Equation Method. International Journal of Modeling and Optimization, 4, 305-309.
http://dx.doi.org/10.7763/IJMO.2014.V4.390

[36]   Bekir, A. (2008) Application of the (G’/G)-Expansion Method for Nonlinear Evolution Equations. Physics Letters A, 372, 3400-3406.
http://dx.doi.org/10.1016/j.physleta.2008.01.057

[37]   Smaoui, N. and Belgacem, F.B.M. (2002) Connections between the Convective Diffusion Equation and the Forced Burgers Equation. Journal of Applied Mathematics and Stochastic Analysis, 15, 57-75.
http://dx.doi.org/10.1155/S1048953302000060

[38]   Zayed, E.M.E. (2011) The (G’/G)-Expansion Method Combined with the Riccati Equation for Finding Exact Solutions of Nonlinear PDEs. Journal of Applied Mathematics & Informatics, 29, 351-367.

[39]   Zhu, S. (2008) The Generalized Riccati Equation Mapping Method in Nonlinear Evolution Equation: Application to (2 + 1)-Dimensional Boiti-Pempinelle Equation. Chaos, Solitons & Fractals, 37, 1335-1342.
http://dx.doi.org/10.1016/j.chaos.2006.10.015

 
 
Top